# SDR MWEA011085

- Difficulty date: July 28, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 74,471 hours, 81,757 cycles
- System (JASC): 3443 · Doppler System
- Part: Computer
- Part number: 4068048912
- Part serial: 96060671
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WINDSHEAR LIGHT CAME ON WITH AUTO WARNING. FIRST MAINTENANCE DEFERRED, THEN COLLARD CIRCUIT BREAKER, AND REPLACED THE WINDSHEAR COMPUTER.
